Medbroadcast  Powered by MediResource
 Search

Go
 Browse alphabetically
ABCDEFGHIJKLMN
OPQRSTUVWXYZ
HEALTH TOPICS
Family & Child Health
Men's Health
Women's Health
Seniors' Health
Addiction
Allergy
Ankylosing Spondylitis
Arthritis (Rheumatoid)
Asthma
Atrial Fibrillation
Baby Health
Back Health
Bedwetting
Bladder (Overactive)
Brain Health
Cancer
Childhood Vaccinations
Cholesterol
Crohn's & Colitis
Cold and Flu
COPD NEW!
Cosmetic Procedures
Depression NEW!
Diabetes
Digestive Health
Ear Health
Eating Disorders
Eye Health
Flu (Seasonal)
Fertility
Fitness
Healthy Skin
Heart
High Blood Pressure
HPV
Hyperhidrosis
Incontinence
Infection
Kidney Health
Lung Health
Medications and your Health
Menopause
Mental Health
Multiple Sclerosis NEW!
Natural and Complementary Therapy
Nutrition
Obesity
Oral Care
Osteoarthritis of the Knee NEW!
Pain
Pregnancy
Psoriasis
Psoriatic Arthritis (PsA)
Seasonal Health
Sexual Health
Sleep Health
Stroke Risk Reduction
Smoking
Weight Management
Workplace Health
Yeast Infection
All health channels

STAY CONNECTED
RESOURCES
Ask an Expert
Clinical Trials
Find a Specialist
Health features
News
Tools


Condition Info Drug Info Tests and Procedures Natural Products Ask an Expert Support Groups Clinical Trials
Home Bookmark Page Send to a Friend Sante Chez Nous Subscribe
Medications and your Health > Ask an Expert
Medications and your Health
Healthcare in Canada
Why your medications matter
What drug label warnings mean
Must-know medication facts
Medication Issues
Medication how-to guides
How your pharmacist can help
Medications and your Health resources
Health features
Health tools
Support groups
Quiz yourself
Ask an Expert:
Advertisement

With our expert,


Ask a question about
Question Archive
Do some antibiotics cause nightmares?
's Response

This is an interesting question, and one that's come up in the pharmacy on several occasions. Levofloxacin (Levaquin® and various generics), gatifloxacin (Avelox®), and ciprofloxacin (Cipro® and various generics; CiproXLTM) are antibiotics that belong to the family of medications known as quinolones. The use of these antibiotics by some people can cause them to experience nightmares. However, this effect is rare. It's recommended that if you do experience nightmares while taking any one of these antibiotics, you should contact your physician as soon as possible.

Ask a question about
Please review our Medical Disclaimer.

The information within this website is for Canadian audiences only. The information is for informational purposes only. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects. It should not be construed to indicate that the use of a particular drug is safe, appropriate or effective for you. It should not be relied upon or interpreted as a recommendation for any specific treatment plan, product or course of action. The information on the site is not intended as a substitute of any kind for professional medical advice, diagnosis or treatment. Speak to your healthcare professional before taking any product, changing your lifestyle, or beginning or discontinuing any course of treatment. If you suspect that you are ill or may have a medical emergency, contact a physician, a health professional or call 911 immediately.

Never disregard professional medical advice or delay in seeking it because of something you have read on the Site. Reliance on any information provided by MediResource, MediResource employees, others appearing on the Site at the invitation of MediResource, or other visitors to the Site is solely at your own risk.
Hot Topics - Bedwetting, Depression, Flu (Seasonal), Healthy Skin, Incontinence, Multiple Sclerosis, Psoriasis, Stroke Risk Reduction

Condition and disease information is written and reviewed by the MedBroadcast Clinical Team.


The contents of this site are for informational purposes only and are meant to be discussed with your physician or other qualified health care professional before being acted on. Never disregard any advice given to you by your doctor or other qualified health care professional. Always seek the advice of a physician or other licensed health care professional regarding any questions you have about your medical condition(s) and treatment(s). This site is not a substitute for medical advice.
© 1996 - 2014 MediResource Inc. - MediResource reaches millions of Canadians each year.